Relations between Heun equations and Painleve equations

Slavyanov, S. Yu. and Kazakov, A. Ya. and Vukajlović, F. R. (2010) Relations between Heun equations and Painleve equations. Albanian J. Math., 4 (4). pp. 195-201. ISSN 1930-1235

[img]
Preview
Archive
2010-17.pdf - Published Version
Available under License Creative Commons Attribution.

Download (218kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:22
Last Modified: 19 Feb 2018 02:22
URI: http://repo.risat.org/id/eprint/219

Actions (login required)

View Item View Item